Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 15, NWS St. Louis, MO

February 21, 2011Lewis County, Missouri; Adams County, Illinois

NWS St. Louis, MO issued this river flood warning at Feb 21, 2011, 12:33 PM CST for Lewis County, Missouri; Adams County, Illinois. It took effect at Feb 22, 2011, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 21, 2011, 12:33 PM CST (18:33 UTC)
In effect from
Feb 22, 2011, 6:00 PM CST
Expired
Feb 22, 2011, 10:56 AM CST
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Adams County, IL, Lewis County, MO

The radar

The St Louis radar (KLSX), 163 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Canton Lock and Dam 20 (CANM7).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05495150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WGUS43 KLSX 211834
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 PM CST MON FEB 21 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS AND MISSOURI... 

  MISSISSIPPI RIVER AT CANTON LD20 
  AT QUINCY 
  AT GRAFTON 

.THIS FLOOD WARNING IS A RESULT OF SNOWMELT RUNOFF FROM LAST WEEK...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC001-MOC111-221833-
/O.NEW.KLSX.FL.W.0015.110222T1200Z-110226T1800Z/
/CANM7.1.ER.110222T1200Z.110223T1200Z.110225T1800Z.NO/
1233 PM CST MON FEB 21 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CANTON LD20.
* FROM TUESDAY MORNING TO FRIDAY. 
* AT 12:00 PM MONDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CREST NEAR 
  14.4 FEET WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
  FRIDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...BOTH BANKS BEGIN TO OVERFLOW.  MINOR DAMAGES
  BEGIN.


$$

ILC001-MOC127-221832-
/O.NEW.KLSX.FL.W.0016.110223T0600Z-110226T0000Z/
/UINI2.1.ER.110223T0600Z.110223T1200Z.110225T0000Z.NO/
1233 PM CST MON FEB 21 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT QUINCY
* FROM LATE TUESDAY NIGHT TO THURSDAY. 
* AT 11:15 AM MONDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE EARLY WEDNESDAY AND CREST
  NEAR 17.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE BEGINS AT QUINCY.  RAILROAD 
  LINE 6 MILES WEST OF QUINCY BEGINS TO FLOOD.  
* IMPACT...AT 15.0 FEET...RIVERSIDE CAMPSITES SOUTH OF QUINCY BEGIN TO
  FLOOD.


$$

ILC083-MOC183-221832-
/O.NEW.KLSX.FL.W.0017.110222T1200Z-000000T0000Z/
/GRFI2.1.ER.110222T1200Z.110225T0600Z.000000T0000Z.NO/
1233 PM CST MON FEB 21 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FURTHER NOTICE.
* AT 12:00 PM MONDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CREST NEAR 
  19.4 FEET BY EARLY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/22  02/23  02/24  02/25  02/26

MISSISSIPPI RIVER 
  CANTON LD20     14.0   13.28      14.0   14.4   14.3   14.1   13.7
  QUINCY          17.0   15.88      16.6   17.1   17.1   16.8   16.4
  GRAFTON         18.0   17.62      18.0   18.6   19.2   19.4   19.4
2 follow-up statements
727 
WGUS83 KLSX 220339
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CST MON FEB 21 2011

...FLOOD WARNINGS CONTINUE FOR THE MISSISSIPPI RIVER...
 
  
           THE MISSISSIPPI RIVER AT 
            ...CANTON LOCK AND DAM 20
            ...QUINCY
            ...HANNIBAL
            ...CLARKSVILLE LOCK AND DAM 24
            ...GRAFTON
            ...LOUISIANA 


.THIS FLOOD WARNING IS A RESULT OF SNOWMELT RUNOFF.

     PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC001-MOC111-230339-
/O.EXT.KLSX.FL.W.0015.110223T0000Z-110226T1200Z/
/CANM7.1.ER.110223T0000Z.110223T1800Z.110225T1200Z.NO/
939 PM CST MON FEB 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CANTON LD20
* FROM TUESDAY TO WEDNESDAY.
* AT 9 PM MONDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.3 FEET WEDNESDAY AFTERNOON
  AND FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 14.0 FEET...BOTH BANKS OVERFLOW.  MINOR DAMAGES BEGIN.


$$

ILC001-MOC127-230338-
/O.EXT.KLSX.FL.W.0016.110223T0600Z-110225T1800Z/
/UINI2.1.ER.110223T0600Z.110223T1200Z.110224T1800Z.NO/
939 PM CST MON FEB 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT QUINCY
* FROM WEDNESDAY INTO THURSDAY.
* AT 8:15 PM MONDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.1 FEET WEDNESDAY
  AND FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE IN QUINCY.  RAILROAD LINE 6 MILES 
  WEST OF QUINCY BEGINS TO FLOOD.  MINOR FLOODING BEGINS.


$$

ILC149-MOC127-230338-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-110228T1200Z/
/HNNM7.1.ER.110221T1455Z.110223T1800Z.110227T1200Z.NO/
939 PM CST MON FEB 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FURTHER NOTICE.
* AT 8:15 PM MONDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.2 FEET WEDNESDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...JOHN HAY RECREATION AREA BEGINS FLOODING.


$$

ILC149-MOC163-230338-
/O.CON.KLSX.FL.W.0013.000000T0000Z-110228T1800Z/
/LUSM7.1.ER.110222T0600Z.110223T1800Z.110227T1800Z.NO/
939 PM CST MON FEB 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.1 FEET WEDNESDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.


$$

ILC013-MOC163-230338-
/O.EXT.KLSX.FL.W.0014.110222T0326Z-000000T0000Z/
/CLKM7.1.ER.110221T2130Z.110224T1200Z.000000T0000Z.NO/
939 PM CST MON FEB 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 25.1 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.6 FEET THURSDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC, ABOUT 15 HOMES JUST
  SOUTH OF CLARKSVILLE, BEGINS FLOODING.


$$

ILC083-MOC183-230338-
/O.EXT.KLSX.FL.W.0017.110222T1800Z-000000T0000Z/
/GRFI2.1.ER.110222T1800Z.110225T1800Z.000000T0000Z.NO/
939 PM CST MON FEB 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.4 FEET FRIDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/22  02/23  02/24  02/25  02/26

MISSISSIPPI RIVER 
  CANTON LD20     14.0   13.26      13.5   14.2   14.2   14.0   13.7
  QUINCY          17.0   16.21      16.6   17.1   17.1   16.7   16.4
  HANNIBAL        16.0   16.49      16.8   17.1   17.0   16.5   16.2
  LOUISIANA       15.0   14.91      15.2   16.0   16.1   15.8   15.4
  CLARKSVILLE LD  25.0   25.13      25.3   26.2   26.6   26.3   25.9
  GRAFTON         18.0   17.76      17.9   18.5   19.0   19.3   19.4
365 
WGUS83 KLSX 221656
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 AM CST TUE FEB 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS AND MISSOURI...
 
  MISSISSIPPI RIVER AT CANTON LD20 AFFECTING ADAMS AND LEWIS 
  COUNTIES

  MISSISSIPPI RIVER AT QUINCY AFFECTING ADAMS AND MARION COUNTIES

.THIS FLOOD WARNING WAS A RESULT OF SNOW MELT RUNOFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC001-MOC111-221726-
/O.CAN.KLSX.FL.W.0015.000000T0000Z-110226T1200Z/
/CANM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 AM CST TUE FEB 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT CANTON LD20.
* AT 10:30 AM TUESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 13.4 FEET LAST 
  EVENING. THE RIVER WILL CONTINUE TO FALL TO 13.0 FEET BY WEDNESDAY 
  MORNING.


$$

ILC001-MOC127-221726-
/O.CAN.KLSX.FL.W.0016.000000T0000Z-110225T1800Z/
/UINI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 AM CST TUE FEB 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT QUINCY.
* AT 10:15 AM TUESDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 16.2 FEET.  THE 
  RIVER WILL FALL TO 16.0 FEET BY WEDNESDAY MORNING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/23  02/24  02/25  02/26  02/27

MISSISSIPPI RIVER 
  CANTON LD20     14.0   12.92      13.0   13.0   12.8   12.7   12.5
  QUINCY          17.0   16.04      16.0   15.9   15.7   15.6   15.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 21, 11:40 AM CST, 53 minutes earlier.

Area forecast discussion, Feb 21, 11:40 AM CST, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CST MON FEB 21 2011

.DISCUSSION...
/330 AM CST MON FEB 21 2011/

CLASH OF SEASONS MAKING FOR AN INTERESTING AND VERY TRICKY FORECAST
ACROSS THE AREA OVER THE NEXT 12 HOURS.  RAIN SHIELD HAS EXPANDED
NICELY OVERNIGHT...APPARENTLY IN RESPONSE TO THE STRONG
FRONTOGENETICAL FORCING THAT HAS DEVELOPED OVER THE REGION.  BELIEVE
CURRENT ACTIVITY WILL CONTINUE TO TRACK E-NE THROUGHOUT THE MORNING
WITH THE PRIMARY PRECIP AXIS FROM N OZARKS THROUGH OR JUST N OF STL
AREA INTO CENTRAL IL...WITH THE N FRINGES OF THIS PRECIP CLIPPING
UIN AREA.  IT APPEARS THAT THE SWD SURGE OF THE COLD AIR HAS SLOWED
JUST A BIT...HOWEVER I HAVE A GUT HUNCH THAT CONVECTIVE NATURE OF
PRECIP OVER MID MO MAY THROW A MAJOR MONKEY WRENCH IN PTYPES THIS
MORNING...WITH SLEET AND PERHAPS EVEN SNOW MIXING WITH THE RAIN MUCH
SOONER THAN WHAT WOULD BE EXPECTED BY FORECAST SOUNDINGS.  WITH TIME
THIS MORNING...ONGOING PRECIP SHIELD SHOULD PUSH/DEVELOP
EAST-SOUTHEAST..AND BY AFTERNOON GREATEST RAIN CHANCES SHOULD BE
LOCATED OVER THE SE PART OF OUR CWA.

IN GENERAL TERMS TEMPS SHOULD BE STEADY OR SLOWLY FALLING OVER MOST
OF THE AREA AFTER 12Z THIS MORNING.  HOWEVER...GIVEN THE SHARP TEMP
GRADIENT ASSOCIATED WITH COLD FRONT SPECIFIC TRENDS FOR ANY GIVEN
LOCATION WILL PROBABLY NEED AN ALMOST HOURLY ADJUSTMENTS.

GOING FORECAST TRENDS STILL LOOK QUITE GOOD HEADING INTO
MIDWEEK...WITH TRANQUIL CONDITIONS AND NEAR NORMAL TEMPS TONIGHT AND
INTO WEDNESDAY...FOLLOWED BY RETURN FLOW THAT WILL PUSH TEMPS ABOVE
NORMAL ONCE AGAIN BY WEDNESDAY.

ATTENTION THEN TURNS TO THE POTENT-LOOKING STORM SYSTEM HEADING INTO
THE REGION ON THURSDAY/THURSDAY NIGHT. GIVEN THE GOOD AGREEMENT IN
THE TIMING OF THE 00Z GFS AND ECMWF I HAVE UPPED POPS INTO THE
LIKELY CATEGORY...AND HAVE ALSO ADDED A MENTION OF THUNDER FOR S 2/3
OF AREA...FOR THURSDAY.  IT DOES APPEAR THAT THIS SYSTEM WILL ONCE
AGAIN MAKE HEAVY SNOW A VERY REAL THREAT SOMEWHERE IN THE MID
MISSISSIPPI VALLEY...ALTHOUGH SOLUTIONS ARE VARYING ON HOW FAR S
THE CHANGEOVER FROM RAIN TO SNOW WILL OCCUR. ALTHOUGH MODELS IN
THE MEDIUM RANGE TEND TO PAINT IDEALIZED "PICTURES" OF STORM
DEVELOPMENT...IT DOES LOOK LIKE THIS SYSTEM WILL HAVE A LOT GOING
FOR IT...INCLUDING LOTS OF MOISTURE...A VERY ENGERGETIC UPPER
LEVEL SYSTEM...AND AMPLE COLD AIR.

TRUETT
&&

.AVIATION...
/1140 AM CST MON FEB 21 2011/
COLD FRONT HAS EXITED FORECAST AREA WITH WINDS FROM THE NORTHWEST AT
ALL TAF SITES. STILL HAVE SOME LINGERING LIGHT RAIN OVER REGION...
THOUGH MAINLY AFFECTING KUIN...KSUS AND KSTL TIL 21Z. OTHERWISE MAIN
ISSUE IN THE SHORT TERM IS THE CIGS...IFR/LOW END MVFR TO PERSIST
THROUGH THE AFTERNOON BEFORE LOW STUFF SCATTERS OUT FROM WEST TO
EAST. HAVE SC SCATTERING OUT AT KCOU BY 20Z...WHILE KUIN...KSUS AND
KSTL SHOULD BEGIN TO SCATTER OUT AROUND 21Z. COULD TAKE A BIT LONGER
TO SCATTER OUT AT KSUS AND KSTL...SO WILL KEEP AN EYE ON OBS AND
UPDATE TAFS ACCORDINGLY. STILL KEPT SOME GUSTS TO 20KTS FOR
KCOU...KSUS AND KSTL THIS AFTERNOON...THEN WINDS DIMINISH A BIT BY
SUNSET. SOME CONCERN ABOUT LOW CIGS MOVING BACK INTO REGION TOMORROW
ON BACKSIDE OF SYSTEM...DID ADD MENTION TO KUIN OF LOW END VFR
CIGS...BUT FOR NOW JUST HAVE SCATTERED SC AT REST OF TAF SITES.

SPECIFICS FOR KSTL...
KSTL CIGS KEEP JUMPING AROUND...FOR NOW KEPT PESSIMISTIC IFR CIGS
FOR AT LEAST THE NEXT 3 HOURS...THEN SHOULD BEGIN TO SEE SC SCATTER
OUT WITH AC DECK LINGERING TIL 01Z. AS FOR WINDS...STILL KEPT
NORTHWEST WINDS WITH SOME GUSTS TO 20KTS...THEN WINDS DIMINISH A BIT
BY SUNSET. SOME CONCERN ABOUT LOW CIGS MOVING BACK INTO REGION
TOMORROW ON BACKSIDE OF SYSTEM...BUT FOR NOW JUST HAVE SCATTERED SC
MENTIONED.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Feb 21, 12:26 PM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1226 PM CST MON FEB 21 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-221200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1226 PM CST MON FEB 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT RAIN MAY BE MIXED WITH SNOW OVER NORTHEAST AND EAST CENTRAL
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS THIS AFTERNOON. NO
ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG STORM SYSTEM IS FORECAST TO MOVE INTO THE AREA THURSDAY
AND THURSDAY NIGHT. THIS STORM WILL BRING A CHANCE OF THUNDERSTORMS
TO SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WHILE SNOW WILL
THREATEN PARTS OF NORTHERN MISSOURI AND WESTERN ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 8:38 AM CSTRiver Flood WarningLSXMarion60 hr
Feb 21, 8:38 AM CSTRiver Flood WarningLSXPike4 days
Feb 21, 8:38 AM CSTRiver Flood WarningLSXPike4 days
Feb 21, 12:33 PM CSTRiver Flood WarningLSXMarion22 hr
Feb 21, 12:33 PM CSTRiver Flood WarningLSXSaint Charles5 days

Nearby

River Flood Warnings in Missouri, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.